Auditory sensori-neural alterations induced by salicylate

@article{Cazals2000AuditorySA,
  title={Auditory sensori-neural alterations induced by salicylate},
  author={Y. Cazals},
  journal={Progress in Neurobiology},
  year={2000},
  volume={62},
  pages={583-631}
}
  • Y. Cazals
  • Published 2000
  • Medicine, Biology
  • Progress in Neurobiology
  • Early after the development of aspirin, almost 150 years ago, its auditory toxicity has been associated with high doses employed in the treatment of chronic inflammatory diseases. Tinnitus, loss of absolute acoustic sensitivity and alterations of perceived sounds are the three auditory alterations described by human subjects after ingestion of large doses of salicylate. They develop over the initials days of treatment but may then level off, fluctuate or decrease, and are reversible within a… CONTINUE READING
    209 Citations
    Review of salicylate-induced hearing loss, neurotoxicity, tinnitus and neuropathophysiology
    • 65
    • PDF
    Auditory nerve fibre responses to salicylate revisited
    • 88
    Salicylate toxicity model of tinnitus
    • 71
    • PDF
    Plastic changes along auditory pathway during salicylate-induced ototoxicity: Hyperactivity and CF shifts
    • 18
    Behavioral Tests for Tinnitus in Animals
    • 17
    • Highly Influenced
    Review : Salicylate-Induced Cochlear Impairments , Cortical Hyperactivity and ReTuning , and Tinnitus
    • 1
    • Highly Influenced
    • PDF
    Salicylate-induced cochlear impairments, cortical hyperactivity and re-tuning, and tinnitus
    • 69
    • Highly Influenced

    References

    SHOWING 1-10 OF 183 REFERENCES
    Animal models of tinnitus.
    • 119
    An animal model of tinnitus: a decade of development.
    • 116